# SDR DALA2024120211380

- Difficulty date: August 3, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50058
- Aircraft time: 10,357 hours, 4,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Abnormal
- Location: Lh Winglet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET LEADING EDGE EROSION TAPE FOUND PARTIALLY PEELED UP. REQUIRES REPAIR. REPAIRED EROSION TAPE DAMAGE IAW A220 ASRP 57-32-00-00AAA-662A-A. C/W TERMINATING ACTION. OK TO CLOSE LOG. (LP# 6017585)
